# SDR SWAA2021061472138

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK TIEDOWN AT AFT CARGO BAY BS747 RBL13 WL157. ; / THIS DISCREPANCY WILL BE ACCOMPLISHED ON CUSTOMER CARD # TTG8Q0050YYL; ADDED MEASUREMENTS.; VERIFIED; THIS DISCREPANCY WILL BE ACCOMPLISHED ON CUSTOMER CARD # TTG8Q0050YYL. 5. LUIS BOQUIN (TECHNICIAN), 29-MAY-2021 07:30 UTC LOCATED AND DRILLED NEW CARGO TRACK BS 727 TO BS 887 RBL 13 WL 156 IAW SRM 51-40-05-0G-0
